ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

December 2010 , Volume 3 , Issue 4

Special issue
on KAM theory and its applications

Select all articles

Export/Reference:

Preface
Henk W. Broer, Heinz Hanβmann and Mikhail B. Sevryuk
2010, 3(4): i-iii doi: 10.3934/dcdss.2010.3.4i +[Abstract](988) +[PDF](68.6KB)
A geometric fractional monodromy theorem
Henk Broer, Konstantinos Efstathiou and Olga Lukina
2010, 3(4): 517-532 doi: 10.3934/dcdss.2010.3.517 +[Abstract](1318) +[PDF](760.8KB)
Some KAM applications to Celestial Mechanics
Alessandra Celletti
2010, 3(4): 533-544 doi: 10.3934/dcdss.2010.3.533 +[Abstract](1013) +[PDF](279.4KB)
Properly-degenerate KAM theory (following V. I. Arnold)
Luigi Chierchia and Gabriella Pinzari
2010, 3(4): 545-578 doi: 10.3934/dcdss.2010.3.545 +[Abstract](1099) +[PDF](526.6KB)
Quasi-periodic solutions for complex Ginzburg-Landau equation of nonlinearity $|u|^{2p}u$
Hongzi Cong, Jianjun Liu and Xiaoping Yuan
2010, 3(4): 579-600 doi: 10.3934/dcdss.2010.3.579 +[Abstract](1037) +[PDF](314.2KB)
Convergence radius in the Poincaré-Siegel problem
Antonio Giorgilli and Stefano Marmi
2010, 3(4): 601-621 doi: 10.3934/dcdss.2010.3.601 +[Abstract](872) +[PDF](306.2KB)
Convergence of differentiable functions on closed sets and remarks on the proofs of the "Converse Approximation Lemmas''
Xuemei Li and Rafael de la Llave
2010, 3(4): 623-641 doi: 10.3934/dcdss.2010.3.623 +[Abstract](924) +[PDF](309.3KB)
Gevrey normal form and effective stability of Lagrangian tori
Todor Mitev and Georgi Popov
2010, 3(4): 643-666 doi: 10.3934/dcdss.2010.3.643 +[Abstract](1056) +[PDF](348.2KB)
Finite smooth normal forms and integrability of local families of vector fields
Vincent Naudot and Jiazhong Yang
2010, 3(4): 667-682 doi: 10.3934/dcdss.2010.3.667 +[Abstract](1016) +[PDF](273.0KB)
KAM iteration with nearly infinitely small steps in dynamical systems of polynomial character
Helmut Rüssmann
2010, 3(4): 683-718 doi: 10.3934/dcdss.2010.3.683 +[Abstract](1168) +[PDF](455.0KB)
A parametrised version of Moser's modifying terms theorem
Florian Wagener
2010, 3(4): 719-768 doi: 10.3934/dcdss.2010.3.719 +[Abstract](1065) +[PDF](727.9KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]